# SDR RAIA00708030

- Difficulty date: August 14, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 16,150 hours, 14,903 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT 7981 - ROA - LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS AFTER TAKEOFF AND LANDING GEAR LEVER WOULD NOT MOVE UP WITHOUT USING THE DOWN LOCK RELEASE BUTTON.  MAINTENANCE INSPECTED AND CLEANED DEBRIS FROM THE LANDING GEAR PROXIMITY SWITCHES.  OPS CHECKED GOOD.
